# SDR SWAA2022050390639

- Difficulty date: April 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 20 AT AFT CARGO COMPARTMENT 2022-168745 / [01] REPLACED SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 20 AT AFT CARGO COMPARTMENT IAW DGW 146A0081 REV-;[02] REPLACED SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 20 AT AFT CARGO COMPARTMENT IAW DGW 146A0081 REV-. RII VERIFIED
